Publication
Title
Optimal firm growth under the threat of entry
Author
Abstract
Language
English
Source (journal)
European journal of operational research. - Amsterdam
Publication
Amsterdam : 2015
ISSN
0377-2217
Volume/pages
246:1(2015), p. 281-292
ISI
000356742800023
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.09.2015
Last edited 08.10.2018
To cite this reference